# SDR 29GA2014092400001

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,962 hours, 45,074 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 50389121147
- Part serial: 0067
- Condition: Intermittent
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WENT INTO AUTOFEATHER FOUR TIMES ON SHORT FINAL, 200 FEET AGL. REPLACED RT ENGINE AUTOFEATHER LOW PRESSURE SWITCH, OPS AND LEAK CHECKED GOOD.
